| Catalog Number |
143110 |
| Medical Device Problem Codes |
Break (1069); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
A small piece of a tibial pin 3.2x110 ref 143110 lot w53978-1 bloke and remained in the patient¿s tibia.
Additional Manufacturer Narrative
Reported event: a small piece of a tibial pin 3.2x110 ref 143110 lot w53978-1 bloke and remained in the patient¿s tibia.Device evaluation and results: the product was unavailable for inspection as the product was not returned.Device history review: review of the product history records indicate 2536 devices were manufactured under lot no w53978 and accepted into final stock on 09/22/2017.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 143080, l/n w47865 shows 3 additional complaints under investigation related to the failure in this investigation.These prs are (b)(4).Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been one nc and 2 capa associated with the product and failure mode reported in this event.The nc and capas are nc 1470754 capa 1480798 capa 301.One capa has been completed (catsweb system is capa 301) while the second is still open (b)(4).Device not returned.
Event or Problem Description